0
shopping_cart
Cold, Flu & Allergy / Equate / All Night Pain Relief Naproxen Sodium 220 Mg Pain Reliever (nsaid) And Diphenhydramine Hcl 25 Mg Nighttime Sleep Aid Caplets

Product ID: | 97204 |
---|---|
Brand: | Equate |
Item Name: | All Night Pain Relief Naproxen Sodium 220 Mg Pain Reliever (nsaid) And Diphenhydramine Hcl 25 Mg Nighttime Sleep Aid Caplets |
Size: | 20 ct |
Current Price: | $ 4.19 |
Unit Price: | $0.21 / ct |
Description: | Compare to the active ingredients of Aleve PM. Equate All Night Pain Relief PM caplets (capsule-shaped tablets) are a sleep aid plus 12-hour pain reliever that help with occasional sleeplessness associated with minor aches and pains. The active ingredients are naproxen sodium 220 mg a pain reliever and diphenhydramine hydrochloride 25 mg a nighttime sleep-aid and long-lasting pain relief medication Take this nighttime sleep aid and pain reliever when you need help falling asleep and staying asleep. Use Equate All Night Pain Relief PM for the rest you need tonight for a better tomorrow Directions Directions do not take more than directed, drink a full glass of water with each dose, adults and children 12 years and over: take 2 caplets at bedtime, do not take more than 2 caplets in 24 hours, if taken with food, this product may take longer to work s |
Ingredients: | Fd&c Blue 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide |
Warnings And Restrictions: | Warnings |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.